MathSciNet Relay Station
MathSciNet bibliographic data
MR356155 (50 #8626) 60B05 (46B99)
Hoffmann-Jørgensen, Jørgen Sums of independent Banach space valued random variables. Studia Math. 52 (1974), 159–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement